# SDR CA990715016

- Difficulty date: June 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-23A
- Engine: Rroyce RB211535E4
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Part number: 285N002821
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

(CAN) DURING CRUISE AT 31,000 FEET ONE HOUR INTO FLIGHT, AFT CARGO FIRE LIGHT CAME ON.  NO EICAS WARNING.  FIRE BOTTLES DISCHARGED IAW QRH.   AFLOTS CARD REPLACED.  LOGIC CARD.
